×

zbMATH — the first resource for mathematics

On the k-index of graphs. (English) Zbl 0219.05079

MSC:
05C75 Structural characterization of families of graphs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bosák, J.; Kotzig, A.; Znám, Š., Strongly geodetic graphs, J. comb. theory, 5, 170-176, (1968) · Zbl 0165.26602
[2] Bosák, J., On the iteration of a graph transformation, (), 19-21
[3] Bosák, J., Cubic Moore graphs, Mat. časopis, 20, 72-80, (1970) · Zbl 0194.56302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.